R. Abraham and S. Smale, Nongenericity of ?-stability, Global Analysis (Proc. Sympos, vol.XIV, pp.5-8, 1968.

G. Pablo, A. Barrientos, and . Raibekas, Robust tangencies of large codimension, Nonlinearity, vol.30, issue.12, p.4369, 2017.

P. Berger, Generic family with robustly infinitely many sinks, Invent. Math, vol.205, issue.1, pp.121-172, 2016.

C. Bonatti and L. J. Díaz, Persistent nonhyperbolic transitive diffeomorphisms, Ann. of Math, vol.143, issue.2, pp.357-396, 1996.

C. Bonatti and L. J. Díaz, Abundance of C 1 -robust homoclinic tangencies, Trans. Amer. Math. Soc, vol.364, issue.10, pp.5111-5148, 2012.

T. Gregery and . Buzzard, Stably intersecting Julia sets of polynomials, C. R. Acad. Sci. Paris Sér. I Math, vol.317, issue.11, pp.1013-1018, 1993.

T. Gregery and . Buzzard, Infinitely many periodic attractors for holomorphic maps of 2 variables, Ann. of Math, vol.145, issue.2, pp.389-417, 1997.

L. J. Diaz, S. Kiriki, and K. Shinohara, Blenders in centre unstable Hénonlike families: with an application to heterodimensional bifurcations, Nonlinearity, vol.27, issue.3, pp.353-378, 2014.

T. Dinh and N. Sibony, Geometry of currents, intersection theory and dynamics of horizontal-like maps, Annales de l'institut Fourier, vol.56, issue.2, pp.423-457, 2006.

A. Douady and J. Hubbard, On the dynamics of polynomial-like mappings, Annales scientifiques de l'ENS, vol.4, pp.287-343, 1985.

R. Dujardin, Henon-like mappings in C 2, American Journal of Math, vol.126, pp.439-472, 2004.

R. Dujardin, Non density of stability for holomorphic mappings on P k, Journal de l'Ecole Polytechnique, vol.4, pp.813-843, 2017.
URL : https://hal.archives-ouvertes.fr/hal-01376983

R. Dujardin and M. Lyubich, Stability and bifurcations for dissipative polynomial automorphisms of C 2, Invent. Math, vol.200, issue.2, pp.439-511, 2015.
URL : https://hal.archives-ouvertes.fr/hal-01068572

E. A. Gavosto, Attracting basins in P 2, J. Geom. Anal, vol.8, issue.3, pp.433-440, 1998.

A. Katok and B. Hasselblatt, Introduction to the modern theory of dynamical systems, Encyclopedia of Mathematics and its Applications, vol.54, pp.266-266, 1997.

S. Newhouse, Diffeomorphisms with infinitely many sinks, Topology, vol.13, pp.9-18, 1974.

J. Palis and M. Viana, High dimensional diffeomorphisms displaying infinitely many periodic attractors, Ann. of Math, vol.140, pp.207-250, 1994.

J. Taflin, Blenders near polynomial product maps of C 2, 2017.

, Sorbonne Université, 4 Place Jussieu, 75005 Paris E-mail address: sebastien.biebler@imj-prg